# SDR UALA2012020800756

- Difficulty date: February 8, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 47,107 hours, 18,705 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC LEAK FROM TAIL DRAIN DURING 1 SVC WALK AROUND.  YELLOW SYSTEM HAS HISTORY OF SERVICING SINCE 13 JAN.  APPEARS TO BE FROM TAIL AREA.  FOUND RT YELLOW SYS HYD RETURN LINE FROM RUDDER SERVO CONTROL LEAKING AT BULKHEAD ELBOW AT Z310.  (MKD WITH TAPE) ORDERED ELBOW (PCN 710-2033).  NOTICED ELBOW IS STEEL. (SUSPECT RETURN LINE).  RPLC'D FIT (PARTIAL).  COMPLETED INSTALLATION OF FITTING.  NO LEAKS DETECTED.
